# SDR SWAA2013020412308

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,089 hours, 67,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344836SWA
- Part serial: B6576
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP CARRIAGE SPINDLE HAS EVIDENCE OF CORROSION & FLAKED OUT OF THEMAL COATING.  REMOVED AND REPLACED NR 7 FLAP CARRIAGE PER MT 327-51-08 NR 7 P/N OFF:65C34483-6SWA, S/N OFF:B6576 PN ON:65-46481-154WN, S/N ON:B5561.
